GRATUS, J and Lambert, Colin and Robinson, Simon and Tucker, Robin (1994) Quantum-mechanics on graphs. Journal of Physics -London- a Mathematical and General, 27 (20). pp. 6881-6892. ISSN 0305-4470Full text not available from this repository.
We analyse the problem of one-dimensional quantum mechanics on arbitrary graphs as idealized models for quantum systems on spaces with non-trivial topologies. In particular we argue that such models can be made to accommodate the physical characteristics of wavefunctions on a network of wires and offer several derivations of a particular junction condition. Throughout we adopt a continuity condition for the wavefunction at each primitive node in the network. Results are applied to the problem of the energy spectrum of a system containing one and infinitely many junctions.
|Journal or Publication Title:||Journal of Physics -London- a Mathematical and General|
|Uncontrolled Keywords:||OSCILLATIONS ; CONDUCTANCE ; LATTICE|
|Departments:||Faculty of Science and Technology > Physics|
|Deposited On:||10 Jan 2012 11:41|
|Last Modified:||24 Jan 2014 05:24|
Actions (login required)